Antihistamine / Sudafed Combinations

Antihistamine / Sudafed combinations are used to treat allergic rhinitis, nasal congestion, cold symptoms, and sinus infection. They work by blocking the action of histamine and by reducing inflammation in the nose.

Why are
Antihistamine / Sudafed Combinations
prescribed?

How is this chart calculated?

How we make this chart

This chart is created by aggregating the total number of claims for the drugs in this class divided by the # of drugs with a specific indication. It is meant to be representative but may not accurately reflect the actual # of prescriptions written to treat a specific condition.

Prices for Popular Antihistamine / Sudafed Combinations

Popularity Brand Name (Generic Name) GoodRx Fair Price Price Trend
Allegra-D
(fexofenadine/pseudoephedrine)
N/A N/A See Prices
Allegra-D (fexofenadine with pseudoephedrine) is an antihistamine combined with the same active ingredient as Sudafed. It is used to treat seasonal allergies and relieve nasal congestion and sinus pressure. It is sold over the counter, and a generic version is also available.
Zyrtec-D
(cetirizine/pseudoephedrine)
N/A N/A See Prices
Zyrtec-D (cetirizine with pseudoephedrine) is an antihistamine combined with the same active ingredient as Sudafed. It is used to treat seasonal allergies and relieve nasal congestion and sinus pressure. It is sold over the counter, and a generic version is also available.
Claritin-D
N/A N/A See Prices
Claritin-D (loratadine with pseudoephedrine) is used to treat seasonal allergies and relieve nasal congestion and sinus pressure. It is a combination of an antihistamine with the same active ingredient as Sudafed. It works by blocking the action of histamine to relieve allergic symptoms, and by constricting blood vessels in the nose to relieve congestion. It is available over-the-counter and as generic loratadine/pseudoephedrine.
Clarinex-D
293
See Prices
DESLORATADINE; PSEUDOEPHEDRINE is a combination of an antihistamine and a decongestant. This medicine is used to treat the symptoms of allergies. It reduces congestion, sneezing, runny nose, and itching.
Semprex-D
255
See Prices
ACRIVASTINE; PSEUDOEPHEDRINE is a combination of an antihistamine and a decongestant. It is used to treat the symptoms of seasonal allergies. This medicine will not treat an infection.
Lodrane D
N/A N/A See Prices
BROMPHENIRAMINE; PSEUDOEPHEDRINE is a combination of an antihistamine and a decongestant. It is used to treat the symptoms of allergy and colds. This medicine will not treat an infection.
R-Tanna
26
See Prices
R-Tanna PD
178
See Prices

Note: Popularity is based on total prescriptions for the brand and generic versions of each drug, regardless of the condition being treated. Some drugs are prescribed for multiple conditions.

Recent News

Copyright ©2016 GoodRx, Inc.

GoodRx is not sponsored by or affiliated with any of the pharmacies identified in its price comparisons. All trademarks, brands, logos and copyright images are property of their respective owners and rights holders and are used solely to represent the products of these rights holders. This information is for informational purposes only and is not meant to be a substitute for professional medical advice, diagnosis or treatment. GoodRx is not offering advice, recommending or endorsing any specific prescription drug, pharmacy or other information on the site. GoodRx provides no warranty for any of the pricing data or other information. Please seek medical advice before starting, changing or terminating any medical treatment.